# SDR ASAA2017102622348

- Difficulty date: October 26, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 33,798 hours, 10,293 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INTERMITTENTLY FAILED. ON PG2 OF SAT-PHONE IN MCDU THE BITE PROMPT OCCASIONALLY DISPLAYS FAIL. SAT BITE STATUS SHOWS LBT-2 FAIL AT SAME TIME AS BITE CHANGES FROM OK TO FAIL. CAN MAKE SATCOM CALLS BUT UNABLE TO RECEIVE CALLS FROM DISPATCH. ACFT GROUNDED.  COMFIRMED LBT-2 FAIL, BITE FAIL, AND LBT-2 SIM BLANK.  REMOVED CIM IAW AMM 23-15-00-400-802. CLEANED & INSPECTED CONNECTOR. REMOVED SIM CARDS. CLEANED SIM CARDS AND CIM. INSTALLED SIM TO ORIGINAL LOCATION. REINSTALLED CIM IAW AMM 23-15-00. LBT-A ND LBT-2 READING NORMAL ON MCDU.  LBRT-2 SIM SHOWING DATA. INCOMING CALLS RECEIVED NORMAL.
